# SDR QMLA2023122620120

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N697AM
- Make and model: Bell 407
- Aircraft serial: 54628
- Aircraft time: 3,599 hours, 9,292 cycles
- Engine: Allsn 250C47B
- Engine time: 2,310 hours, 5,454 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Eng Bay
- Stage of operation: CL
- How discovered: M
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING RETURN FLIGHT FROM PATIENT DROP OFF ENGINE CHIP WARNING LIGHT ILLUMINATED. LANDED WITHOUT ISSUE. MECHANIC REMOVED CHIP DETECTOR AND FOUND MULTIPLE METAL PARTICLES AND PARTICLES IN FILTER. PERFORMED DRAIN AND FLUSH AND ATTEMPTED 30 MIN PENALTY RUN. ENGINE WAS MAKING LOUD HIGH PITCHED NOISE AND AIRCRAFT WAS SHAKING VIOLENTLY. PERFOMED NORMAL SHUT DOWN AND REINSPECTED CHIP DETECTORS AND FOUND MORE METAL PARTICLES. REPLACED ENGINE WITH SN CAE-848586 IAW BH407GX MM DMC-407-A-71-00-00-00A-720A-A ISSUE 002 - 2021. MOC OK. AIRCRAFT RETURNED TO SERVICE.
